# SDR AWXA200401391

- Difficulty date: December 13, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 25,579 hours, 9,819 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Part number: MS9388143
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF PHX EN ROUTE TO DTW THE NR 2 ENGINE OIL QUANTITY INDICATED ZERO, OIL PRESSURE AND OIL TEMERATURE INDICATED NORMAL, TURNED BACK TO PHX FOR REPAIR, SHUTDOWN ENGINE DURING TAXI BACK TO GATE.  MAINTENANCE INSPECTED NR 2 ENGINE AND FOUND DE-OILER LEAKING FROM SEALS, REPLACED DE-OILER SEALS AND RAN ENGINE, NO LEAKS WERE NOTED.  OIL QUANTITY AFTER LANDING WAS 5 QUARTS, SERVICED 18 QUARTS OF OIL.
